TAYLOR, Mich. (FOX 2) - MSP troopers were in the area of southbound I-75 near Eureka in Taylor Saturday around 1:30 p.m. investigating a situation that involved a driver who was under the influence.
Upon arriving, troopers say they saw a car facing the wrong way in the right lane and the driver was slumped in his seatbelt and not breathing. The preliminary investigation later revealed that the driver had fainted, which caused his face to turn blue.
Since the driver was showing signs of an overdose, he was given 2 doses of Narcan and his vitals were checked. Then, a sternum rub was applied, along with a third dose of Narcan. Moments later, the driver took a gasp of air.
Finally, the driver was given a fourth dose, which caused him to wake up completely.
EMS eventually arrived at scene and further treated and conveyed the driver to Taylor Beaumont. The driver admitted to buying 4 packs of heroin, consuming one on the way home. The 3 remaining packs were recovered.
The driver consented to a blood draw with lab results pending. Once they are returned the packet will be submitted to the prosecutor for review, MSP say.